# SDR USAA2009072891935

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 40,948 hours, 15,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1 - PHX - EEL - 19C FLOOR LEVEL EMERGENCY LIGHT COVER MISSING.  MAINTENANCE REPLACED FLOOR LEVEL EMERGENCY LIGHT COVER AT 19C.
